Journal article

Optimized point shifts and poles in the linear rational pseudospectral method for boundary value problems

  • Berrut, Jean-Paul Department of Mathematics, Fribourg University, Switzerland
  • Mittelmann, Hans D. Department of Mathematics, Arizona State University, Tempe, USA
    30.11.2004
Published in:
  • Journal of Computational Physics. - 2005, vol. 204, no. 292-301
English Due to their rapid – often exponential – convergence as the number N of interpolation/collocation points is increased, polynomial pseudospectral methods are very efficient in solving smooth boundary value problems. However, when the solution displays boundary layers and/or interior fronts, this fast convergence will merely occur with very large N. To address this difficulty, we present a... Show more…
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299656